Alert archive / New York / Frost Advisories in 2011

Frost Advisory 7, NWS Albany, NY

September 18, 20117 counties in New York; Windham County, Vermont

NWS Albany, NY issued this frost advisory at Sep 18, 2011, 2:43 PM EDT for 7 counties in New York; Windham County, Vermont. It took effect at Sep 19, 2011, 2:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 18, 2011, 2:43 PM EDT (18:43 UTC)
In effect from
Sep 19, 2011, 2:00 AM EDT
Expired
Sep 19, 2011, 8:00 AM EDT
In force
6 hr
Issued by
NWS Albany, NY

Counties Fulton County, NY, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Saratoga County, NY, Warren County, NY, Washington County, NY, Windham County, VT

The radar

The Albany radar (KENX), 66 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1118 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

670 
WWUS71 KALY 181843
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
243 PM EDT SUN SEP 18 2011

NYZ032-033-041>043-058-082>084-VTZ014-191200-
/O.NEW.KALY.FR.Y.0007.110919T0600Z-110919T1200Z/
NORTHERN HERKIMER-HAMILTON-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-WESTERN GREENE-NORTHERN FULTON-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-WESTERN WINDHAM-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...HUNTER...
TANNERSVILLE...WINDHAM...NORTHVILLE...MAYFIELD...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...JACKSONVILLE...NEWFANE
243 PM EDT SUN SEP 18 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY.

* LOCATIONS...SOUTHERN ADIRONDACKS...LAKE GEORGE SARATOGA
  REGION...CENTRAL CATSKILLS AND SOUTHERN GREEN MOUNTAINS. 

* TEMPERATURE...33 TO 36 DEGREES.

* IMPACTS...PLANTS SENSITIVE TO FROST SHOULD BE PROTECTED AND 
  ALL HOUSE PLANTS SHOULD BE BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
1 follow-up statement
508 
WWUS71 KALY 181846
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
246 PM EDT SUN SEP 18 2011

NYZ032-033-041>043-058-082>084-VTZ014-191200-
/O.CON.KALY.FR.Y.0007.110919T0600Z-110919T1200Z/
NORTHERN HERKIMER-HAMILTON-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-WESTERN GREENE-NORTHERN FULTON-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-WESTERN WINDHAM-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...HUNTER...
TANNERSVILLE...WINDHAM...NORTHVILLE...MAYFIELD...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...JACKSONVILLE...NEWFANE
246 PM EDT SUN SEP 18 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
MONDAY...

* LOCATIONS...SOUTHERN ADIRONDACKS...LAKE GEORGE SARATOGA 
  REGION...CENTRAL CATSKILLS AND SOUTHERN GREEN MOUNTAINS.

* HAZARDS...AREAS OF FROST FORMATION LATE TONIGHT INTO EARLY
  MONDAY MORNING. 

* TEMPERATURES...33 TO 36 DEGREES.

* IMPACTS...PLANTS SENSITIVE TO FROST SHOULD BE PROTECTED AND 
  ALL HOUSE PLANTS SHOULD BE BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at Sep 18, 1:35 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Sep 18, 1:35 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
135 PM EDT SUN SEP 18 2011

.SYNOPSIS...
A BROAD AREA OF HIGH PRESSURE WILL REMAIN OVER THE REGION THROUGH
MONDAY. THIS HIGH WILL CONTINUE TO PROVIDE CHILLY NIGHTS AND
SOMEWHAT COOL AFTERNOON TEMPERATURES. THE HIGH WILL SHIFT OFFSHORE
LATE MONDAY...WITH THE NEXT CHANCE OF SHOWERS ARRIVING MONDAY
NIGHT INTO TUESDAY ASSOCIATED WITH A WEAK COLD FRONTAL PASSAGE.
ANOTHER AREA OF HIGH PRESSURE WILL BUILD IN BY TUESDAY NIGHT.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 130 PM EDT...MOSTLY SUNNY SKIES PREVAILED ACROSS THE FA
WITH JUST SCT FAIR WEATHER CUMULUS CLOUDS AND TEMPS IN THE LOW TO
MID 6OS IN MOST AREAS. EXPECT THAT TEMPS WILL ONLY RISE ANOTHER
FEW DEGREES WITH SKIES BECOMING MAINLY CLEAR BEFORE SUNSET. TONIGHT
LOOKS TO BE CLEAR...CALM AND COOL WITH AREAS OF FOG AFTER MIDNIGHT
IN MANY AREAS AND AREAS OF FROST ACROSS THE SOUTHERN
ADIRONDACKS...LAKE GEORGE SARATOGA REGION...SOUTHERN GREEN
MOUNTAINS AND CENTRAL CATSKILLS WHERE LOWS ARE EXPECTED TO DROP
INTO THE MID 30S. WILL LIKELY BE ISSUING A FROST ADVISORY WITH THE
NEXT UPDATE...REMAINDER OF FA WILL HAVE LOWS IN THE UPPER 30S TO
LOWER 40S.

AS OF 11 AM EDT...SKIES HAVE BECOME MOSTLY SUNNY...AFTER AREAS OF
FOG/LOW CLOUDS BURNED OFF. WE EXPECT SKIES TO REMAIN GENERALLY
SUNNY FOR THIS AFTERNOON...WITH JUST OCCASIONAL
CUMULUS/STRATOCUMULUS CLOUDS DEVELOPING...PARTICULARLY ACROSS
HIGHER ELEVATIONS.

AFTERNOON TEMPERATURES SHOULD REACH THE MID TO UPPER 60S IN
VALLEYS...AND LOWER 60S TO UPPER 50S ACROSS HIGHER ELEVATIONS.

SO...ONLY SOME MINOR TWEAKS TO HOURLY TEMPS/DEWPOINTS AND SKY
GRIDS ACCORDING TO RECENT OBS.

PREVIOUS DISCUSSION FOLLOWS...

AS OF 525 AM...TEMPS STILL RUNNING RELATIVELY WARM WITH MANY
LOCATIONS IN THE UPPER 30S TO LOWER 40S WHERE FROST/FREEZE
HEADLINES WERE IN PLACE...SO HAVE DECIDED TO CANCEL THE
HEADLINES. OTHERWISE...UPDATED GRIDS THIS MORNING TO BETTER
REFLECT CURRENT OBS AND TRENDS.

PREVIOUS NEAR TERM DISCUSSION...

AS OF 345 AM...ONE AREA OF MID AND HIGH LEVEL CLOUDS HAS MOVED
EAST OF THE REGION...HOWEVER THE NEXT BATCH OF MAINLY HIGH LEVEL
CLOUDS IS RAPIDLY APPROACHING FROM CENTRAL NY. SO...WHAT COOLING
WILL OCCUR OVER THE NEXT COUPLE HOURS WITH THE BRIEF CLEARING WILL
LIKELY BE SLOWED BY THE APPROACHING CLOUDS. WILL LIKELY BE ABLE TO
CANCEL FROST/FREEZE HEADLINES EARLY BUT WILL WAIT TO SEE TEMP
TRENDS OVER THE NEXT FEW HOURS.

OTHERWISE...HIGH PRESSURE WILL REMAIN IN CONTROL AS A 1030+ MB
ANTICYCLONE REMAINS ANCHORED OVER NEW ENGLAND WITH THE RIDGE
EXTENDING SOUTHWESTWARD THROUGH EASTERN NY. ONCE THE NEXT BATCH OF
HIGH CLOUD MOVES THROUGH...SKIES SHOULD BE MOSTLY SUNNY THROUGH THE
DAYLIGHT HOURS. WITH THE EXTRA SUNSHINE TEMPS SHOULD GET A BOOST
COMPARED TO SATURDAY...RUNNING ABOUT 5 DEGREES WARMER MAKING FOR A
PLEASANT EARLY FALL DAY.

THE ANTICYCLONE SHOULD REMAIN IN PLACE THROUGH TONIGHT...PROVIDING
FOR A MAINLY CLEAR AND COOL NIGHT. FROST WILL ONCE AGAIN BE POSSIBLE
ACROSS NORTHERN AREAS FROM GENERALLY THE WESTERN ADIRONDACKS
EASTWARD TO SOUTHERN VERMONT...BUT CONFIDENCE IS NOT HIGH AT THIS
TIME SO WILL NOT ISSUE ANY ADDITIONAL HEADLINES YET.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 345 AM...MONDAY SHOULD FEATURE ONE LAST DAY OF DRY AND
SUNNY WEATHER ACROSS THE REGION...AS THE SURFACE ANTICYCLONE
FINALLY STARTS TO RETREAT EASTWARD OFF THE EASTERN SEABOARD BUT
THE 500MB RIDGE AXIS WILL STILL BE OVERHEAD INTO THE EVENING. SO
WILL CONTINUE TO MENTION DRY CONDITION UNTIL THE 500MB RIDGE AXIS
SHIFTS EAST THROUGH MONDAY EVENING. A SOUTHEAST FLOW WILL DEVELOP
AROUND THE DEPARTING...WHICH WILL ALLOW FOR A MODEST INCREASE IN
LOW LEVEL MOISTURE AHEAD OF A WEAKENING COLD FRONT APPROACHING
FROM THE GREAT LAKES. TEMPS WILL BE SIMILAR TO SUNDAY...WITH A
DECENT AMOUNT OF SUNSHINE DESPITE HIGH CLOUDS INCREASING LATE IN
THE DAY.

CHANCES FOR SHOWERS INCREASE LATE MONDAY NIGHT INTO TUESDAY MORNING
AHEAD OF THE SURFACE FRONT AND UPPER TROF. THE UPPER LEVEL SUPPORT
WILL BE WEAKENING AS WELL...WITH THE STRONGER DYNAMICS PASSING BY
WELL TO OUR NORTH IN CANADA. SO...EXPECTING ONLY LIGHT QPF AMOUNTS
AND THIS THINKING IS SUPPORTED BY THE GFS/ECMWF/NAM/GEM. FOLLOWED
TIMING OF GFS/ECMWF/GEM COMPARED THE SLOWER NAM WHICH CONTINUES
TO BE AN OUTLIER. TEMPS WILL BE A BIT MILDER MONDAY NIGHT COMPARED
TO RECENT NIGHTS DUE TO ADDED CLOUD COVER AND INCREASING
DEWPOINTS.

BY TUESDAY AFTERNOON...THE FRONTAL BOUNDARY SLOWLY PUSHES INTO THE
AREA AND BASICALLY BECOMES DIFFUSE. WILL MENTION SCATTERED SHOWERS
THROUGH EARLY AFTERNOON...THEN TAPERING TO SLIGHT CHANCE AS HIGH
PRESSURE STARTS TO BUILD EASTWARD INTO THE REGION LATE IN THE DAY.
CLOUD COVER SHOULD BE PREVALENT MUCH OF THE DAY...BUT CLEARING FROM
THE WEST COULD OCCUR LATE WHICH MAY GIVE TEMPS A LATE BOOST. DRY
CONDITIONS SHOULD PREVAIL TUESDAY NIGHT...AS A WEAK SURFACE RIDGE
MOVES OVERHEAD.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
WEDNESDAY SHOULD BE A TRANSITION DAY WITH PERIODS OF CLOUDS AND SUN
AHEAD OF AN ADVANCING COLD FRONT THAT WILL BE APPROACHING FOR THE
WEDNESDAY NIGHT THROUGH THURSDAY TIME FRAME.  SOME WARM ADVECTION
WILL BE TAKING PLACE...AND SOME HEATING WITH AN INCREASE IN LOW
LEVEL MOISTURE COULD SUPPORT AN ISOLATED AFTERNOON SHOWER OR
THUNDERSTORM. HIGHS WEDNESDAY SOLIDLY IN THE 70S.

WEDNESDAY NIGHT AND THURSDAY...BOUNDARY LAYER THERMAL GRADIENT
TIGHTENS AND PUSHES EAST AND SOUTHEAST INTO THE REGION.  TAIL OF LOW
LEVEL JET TRACKS THROUGH AS WELL...AND THE COMBINATION OF LOW LEVEL
FORCING AND SOME UPPER DYNAMICS...WITH SOME ISENTROPIC LIFT AND
SURFACE BASED INSTABILITY...SHOULD RESULT IN SCATTERED SHOWERS AND
THUNDERSTORMS.  HIGHS THURSDAY IN THE 70S...SOME UPPER 60S SOUTHERN
ADIRONDACKS.

QUITE A BIT OF SPREAD IN THE GUIDANCE BEYOND THURSDAY AS TO WHERE
AN UPPER CUT OFF LOW DEVELOPS.  WOULD LIKE TO SEE RUN TO RUN
CONSISTENCY BEFORE COMMITTING TO A HIGHER CONFIDENCE SCENARIO...BUT
WITH ALL THE SPREAD AND UNCERTAINTY...SUGGESTING PERIODS OF CLOUDS
AND SUN FRIDAY THROUGH SATURDAY WITH ISOLATED SHOWERS.  CURRENT
GUIDANCE SHOWS THE BOUNDARY LAYER THERMAL GRADIENT BECOMING
STATIONARY ACROSS CENTRAL PARTS OF THE REGION...THEN LIFTING BACK
NORTH AS UPPER RIDGING DOWNSTREAM OF THE DEVELOPING UPPER CUT OFF
BUILDS INTO THE EASTERN U.S.  AGAIN...WOULD LIKE TO SEE RUN TO RUN
CONSISTENCY BEFORE COMMITTING TO ANY ONE DETERMINISTIC SCENARIO.

HIGHS FRIDAY AND SATURDAY AROUND 70 TO LOWER 70S MOST AREAS...BUT
60S IN HIGHER ELEVATIONS.  PERIODS OF CLOUDS AND SUN EACH DAY WITH
ISOLATED SHOWERS.  IF UPPER CUT OFF FORMS OVER THE MID WEST AND
WESTERN OH VALLEY...THEN MORE SUN AND LESS RAIN CHANCES...BUT FINER
DETAILS OF FORECAST WILL BECOME CLEARER AS WE GET TOWARD THE MIDDLE
OF NEXT WEEK.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
HIGH PRESSURE WILL CONTINUE TO DOMINATE THE WEATHER OVER THE
NORTHEAST THROUGH MONDAY. A COLD FRONT WILL APPROACH FROM THE WEST
LATE MONDAY NIGHT INTO TUESDAY.

EXPECT MAINLY VFR CONDITIONS THROUGH AT LEAST 03Z/MON.
THEREAFTER...THE THREAT FOR AREAS OF GROUND FOG TO DEVELOP WILL
INCREASE...WITH THE HIGHEST CHANCE AT KGFL ANYTIME AFTER
03Z-05Z/MON...AND A BIT LATER...PERHAPS AFTER 07Z/MON AT KALB. A
PERIOD OF IFR/LIFR WILL BE POSSIBLE AT BOTH KGFL AND KALB AFTER
07Z...AND PERHAPS LINGERING UNTIL 12Z-14Z/MON GIVEN A LIGHT E/SE
WIND...ALLOWING FOR ADDED MOISTURE FROM THE NEARBY HUDSON RIVER
VALLEY TO EXPAND WEST AROUND AND EVEN AFTER DAYBREAK. CONDITIONS
SHOULD THEN IMPROVE TO VFR AFTER 14Z/MON AT ALL LOCALES.

NORTH TO EAST WINDS WILL INCREASE TO 4-8 KTS THIS AFTERNOON...THEN
BECOME LIGHT AND VARIABLE THIS EVENING THROUGH THE REST OF THE
NIGHT. WINDS WILL BECOME E TO SE BY LATE MONDAY MORNING...AT 5-10
KT.

OUTLOOK...
MON AFTN...MAINLY VFR...NO SIG WX.
MON NIGHT-TUE...VFR/MVFR...CHC -SHRAS.
TUE NIGHT-WED AM...VFR...NO SIG WX.
WED PM-THU...VFR/MVFR...CHC -SHRAS.

&&

.FIRE WEATHER...
A BROAD AREA OF HIGH PRESSURE WILL REMAIN OVER THE REGION THROUGH
MONDAY. THIS HIGH WILL CONTINUE TO PROVIDE CHILLY NIGHTS AND
SOMEWHAT COOL AFTERNOON TEMPERATURES. THE HIGH WILL SHIFT OFFSHORE
LATE MONDAY...WITH THE NEXT CHANCE OF SHOWERS ARRIVING MONDAY NIGHT
INTO TUESDAY ASSOCIATED WITH A WEAK COLD FRONT PASSAGE.

MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE AROUND 30 TO 40
PERCENT THIS AFTERNOON...THEN INCREASE TO BETWEEN 85 AND 100 PERCENT
TONIGHT INTO EARLY MONDAY MORNING. RH VALUES WILL DROP TO A MINIMUM
OF AROUND 30 TO 45 PERCENT MONDAY AFTERNOON.

WINDS TODAY WILL BE EAST AROUND 5 TO 10 MPH...BECOMING LIGHT AND
VARIABLE TONIGHT. WINDS ON MONDAY WILL BE SOUTHEAST AROUND 5 TO 10
MPH.

&&

.HYDROLOGY...
HIGH PRESSURE WILL CONTINUE TO PRODUCE DRY WEATHER THROUGH MONDAY. A
WEAK COLD FRONT WILL BRING SHOWERS TO THE REGION MONDAY NIGHT INTO
TUESDAY WITH LIGHT RAINFALL AMOUNTS.

ANOTHER COLD FRONT AND UPPER LEVEL DISTURBANCE WILL BRING MORE
SHOWERS TO THE HYDRO SERVICE AREA ON THURSDAY.

OVERALL...RIVERS FLOWS WILL CONTINUE TO RECEDE CLOSER TO SEASONABLE
LEVELS OVER THE NEXT 5 DAYS.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...JPV
NEAR TERM...KL/11/JPV
SHORT TERM...JPV
LONG TERM...NAS
AVIATION...KL
FIRE WEATHER...JPV
HYDROLOGY...JPV
Hazardous weather outlook, Sep 18, 5:32 AM EDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
532 AM EDT SUN SEP 18 2011

NYZ032-033-042-043-083-084-VTZ013>015-191100-
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN WASHINGTON-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
532 AM EDT SUN SEP 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN AND SOUTHERN
ADIRONDACKS...LAKE GEORGE REGION...AND WASHINGTON COUNTY EASTWARD
TO SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

TEMPERATURES MAY DROP INTO THE LOWER TO MID 30S TONIGHT INTO
MONDAY MORNING. IF CONDITIONS BECOME MORE CERTAIN...FROST
ADVISORIES AND OR FREEZE WARNINGS MAY BE ISSUED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-MAZ001-025-NYZ038>041-047>054-058>061-063>066-082-191100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-
EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-
EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-NORTHERN FULTON-
532 AM EDT SUN SEP 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MOHAWK AND SCHOHARIE
VALLEYS...GREATER CAPITAL DISTRICT...SARATOGA REGION...EASTERN
CATSKILLS...MID HUDSON VALLEY...TACONICS...NORTHWESTERN
CONNECTICUT...AND WESTERN MASSACHUSETTS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in New York, 2011Frost Advisories in Vermont, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.